# SDR 95ZZZX2212

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Pump
- Part number: 025277300
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,278 hours
- Component: Sundstrandem
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT IN-FLIGHT.  FOUND FUEL PUMP DRIVE COUPLING FAILURE.  MALE SPLINES ON DRIVE GEAR INSIDE PUMP WERE ROUNDED OFF.
